# SDR IPXA2024082051917

- Difficulty date: August 20, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N615UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64261
- Aircraft time: 20,615 hours, 3,069 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Eiu
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: J, A

## Discrepancy

DURING FLIGHT WE HAD MULTIPLE EICAS, TEST AND STATUS MESSAGE THAT CONTINUED TO DISPLAY C/B EIU L-C-R PULLED OUT FOR SWAP EIU MODULES. EUI L SWAPPED WITH EIU C FOUND SATIS STS MSG SHOWN Â€Œ EIU C Â€Œ. CONSULTED WITH MCC FAULT CONFIRM FROM EIU L. A/C DECLARED AOG FOR AWAITING SPARE PART(PN:822-2481-101). ALL OF EIU BACK TO ORIGINAL POSITION AND C/B PULLED AND COLLARED.
